Results 1 to 6 of 6
  1. #1
    NiceGuyResearcher is offline Junior Member
    Join Date
    Oct 2013
    Posts
    77

    Pec Injection of Quality Test E. causes coughin 7 days after pin-need advice, worried

    Title: Pec Injection of Quality Test E. causes coughin 7 days after pin-need advice, worried

    This is not Tren . cough, because Tren cough goes away shortly after the injection is done

    I have coughed before while pinning in the pecs, like 3-5 days later

    Well the last time 7 days ago, there was a lump in the pec muscle, it went away when I took a hot shower and rubbed the area in a circular motion, because I don't have a working heating pad at the moment.
    Please note: The cough is a mild one, goes away throughout the day with drinking lots of water and maybe a cough drop

    Pro's:
    1) Pecs are meaty, large muscle, can take 1 ml or 1.5 ml 2 cc's into the muscle
    2) there aren't too many blood vessels in this area, and when I pin, the juice gets deposited in this area instead of wallow in free space and possibly turning into an infectious abcess
    3) u can use 2 hands to inject and actually see the injection

    Cons:
    Others have said Pecs are far from ideal as a spot to injection intramuscular, why is that? Is it because they are too close to the lungs and the air pockets lining the lungs
    I have coughed before while pinning in the pecs, the good thing is that there aren't too many blood vessels in this area, and when I pin, the juice gets deposited in this area

    Background, side note:

    I found the Pecs great especially since once I had an Infectious abcess in my glute (it needed draining & several doc visits) when I pinned there several years ago because I used only a 1 inch needle in the meaty area which probably needed a 1.5 in. needle and I higher quality gear instead of the inexpensive Test E. from Eastern Europe which was probably inexpensive for a reason: Its quality was poor / cheap

    Heart of the Question: This time the cough is 7 days, a lot longer, what's the deal here is it because of the lump in the pec that's gone away after heat and rubbing meant the juice didn't get deposited fully intra muscular and the oil is causing me to cough?

    Thanks in advance for any constructive help, I tried to make this question, short and efficient
    Last edited by NiceGuyResearcher; 12-02-2020 at 07:50 PM.

  2. #2
    Honkey_Kong's Avatar
    Honkey_Kong is online now Superbowl XLIX Champs!
    Join Date
    Apr 2009
    Location
    The Dude Abides
    Posts
    8,626
    It's because you probably knicked a vein or vessel and a little oil got in it.

  3. #3
    NiceGuyResearcher is offline Junior Member
    Join Date
    Oct 2013
    Posts
    77

    Thank you so much. I hope you are Rewarded 1000-- fold for your help here-I was worri

    Quote Originally Posted by Honkey_Kong View Post
    It's because you probably knicked a vein or vessel and a little oil got in it.
    Thank you so much. I hope you are Rewarded 1000-- fold for your help here-I was worri

    about a pulmonary embolism (pulmonary as in lung) clot

    Stay strong and keep your Spirits up

    Thanks a million!

    I will try the delts although they get red and warm sometimes, but that's the nature of the game: even botox gives injection site reaction and they advertise that in their botox tv commericals

    i do have amoxicillin so in case the redness in the delts becomes worrisome, but as u know will use very sparingly to avoid immunity to antibiotics

    Thanks again hk

  4. #4
    Honkey_Kong's Avatar
    Honkey_Kong is online now Superbowl XLIX Champs!
    Join Date
    Apr 2009
    Location
    The Dude Abides
    Posts
    8,626
    Quote Originally Posted by NiceGuyResearcher View Post
    Thank you so much. I hope you are Rewarded 1000-- fold for your help here-I was worri

    about a pulmonary embolism (pulmonary as in lung) clot

    Stay strong and keep your Spirits up

    Thanks a million!

    I will try the delts although they get red and warm sometimes, but that's the nature of the game: even botox gives injection site reaction and they advertise that in their botox tv commericals

    i do have amoxicillin so in case the redness in the delts becomes worrisome, but as u know will use very sparingly to avoid immunity to antibiotics

    Thanks again hk
    I think it's happened to just about everybody at least a few times. Just be a little more careful in your injecting and site choosing, but sometimes still happens. Just don't panic.

    And as far as using antibiotics, I wouldn't use them unless you're getting a fever to go with it. And even then, if it's bad enough that you're considering taking it, you probably should let a professional take a look at it just to make sure you're getting the right antibiotic, dosing and length of treatment, unless you're sure you know what you're doing.

  5. #5
    NiceGuyResearcher is offline Junior Member
    Join Date
    Oct 2013
    Posts
    77
    Quote Originally Posted by Honkey_Kong View Post
    I think it's happened to just about everybody at least a few times. Just be a little more careful in your injecting and site choosing, but sometimes still happens. Just don't panic.

    And as far as using antibiotics, I wouldn't use them unless you're getting a fever to go with it. And even then, if it's bad enough that you're considering taking it, you probably should let a professional take a look at it just to make sure you're getting the right antibiotic, dosing and length of treatment, unless you're sure you know what you're doing.
    thanks again. such a relief. have a good weekend coming up.

  6. #6
    mkcay7979's Avatar
    mkcay7979 is offline Associate Member
    Join Date
    Oct 2007
    Location
    SIN CITY
    Posts
    338
    I agree you nicked a vein. I have never injected in the Pec. Once or twice I have nicked a vein in my thigh and right away you can feel it. normal only for a few minutes.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •